Access Restriction

Author Yoeli, Michael
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1965
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Incompletely specified (Mealy type) sequential machines and their generalizations to infinite machines are discussed. Convenient algebraic techniques for the study of such machines are introduced. These techniques are based on binary relations and on an extension of the usual concept of homomorphism to multivalued mappings. The first part of the paper gives a short, unified introduction to the algebraic theory of partial automata. The second part unifies and extends the algebraic approach to generalized cascade decompositions which combine conventional decomposition techniques with state-splitting procedures. The relationship between such generalized decompositions and state reductions of automata is investigated.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1965-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 12
Issue Number 3
Page Count 12
Starting Page 411
Ending Page 422

Open content in new tab

   Open content in new tab
Source: ACM Digital Library